# SDR ASAA2013121096711

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 2,949 hours, 929 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 746 hours, 1,380 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINT LIGHT ON.  ACFT GROUNDED.  APU HAS NO HISTORY FOR 30 DAYS AND SHOWS NO FAULTS.  SERVICED APU OIL TO FULL BLUE MAINT LIGHT OFF.
